# SDR DL73S031058

- Difficulty date: November 26, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 56,161 hours, 42,338 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 344002742
- Part serial: 80112490
- Condition: Defective
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ON ROTATION, AIRPLANE PITCHED UP CAPTS GYRO WHICH WAS SELECTED TO AUX.  PER MEL DID NOT OPERATE NORMAL, STRAIGHT AND LVL BUT DID NOT WORK WITH PITCH CHANGES.  REPLACED NR 3 VG AS PER M/M, CKS GOOD.
